# SDR ABXA9800099

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 99193644
- Condition: Corroded
- Location: Ws 477
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RIGHT WING, LOWER OUTBOARD HORIZONTAL FLANGE OF THE BULKHEAD/AILERON HINGE FITTING AT STA XRS477 INSIDE THE FUEL VENT TANK CORRODED BEYOND LIMITS.  INSTALLED REPAIR IAW ABX REA D957-22556MR.
